MAUDE Adverse Event Report: STERIS CORPORATION STERIS; 5095 SURIGICAL TABLE

STERIS CORPORATION STERIS; 5095 SURIGICAL TABLE
Model Number 5095 SURIGICAL TABLE
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the table and concluded that the reported event was caused by the facility's failure to engage the locking knobs to secure the headrest assembly to the table.The 5095 general surgical table operator manual states, "warning - personal injury hazard: when installing any table accessory, check for correct attachment and tighten securely (if appropriate).Do not use a worn or damaged accessory.Before using any accessory, ensure it has been installed properly." the 5095 general surgical table operator manual states, "warning - personal injury and/or equipment damage hazard: patient or operator injury may result if the operator of this table is not completely familiar with the controls for patient positioning and table operation." the technician counseled user facility personnel on the importance of securely engaging the locking knobs to secure the headrest assembly.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that an employee obtained a bruise after the head section fell from their 5095 surgical table and landed on the employee's foot.Medical treatment was administered with an ice pack and the employee returned to work.

Brand Name
STERIS
Common Device Name
5095 SURIGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key21440983
Report Number1043572-2025-00014
Device Sequence Number17294730
Product Code FQO
UDI-Device Identifier00724995195694
UDI-Public(01)00724995195694(11)240718
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5095 SURIGICAL TABLE
Device Catalogue NumberST015210002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Initial Report FDA Received Date02/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown